# SDR 98ZZZX905

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 803003
- Condition: Failed
- Location: Lpt Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR METAL IN THE TAILPIPE.
